×

The first conjugate point of solution of the N-th order iterated differential equation. (English) Zbl 0522.34029


MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] Z. Hustý: O iteraci homogenních lineárních diferenciálních rovnic. Sborník VŠZ a les. fakulty v Brně, č. 4, 1956.
[2] O. Borůvka: Lineare Differentialtransformationen 2. Ordnung. VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. · Zbl 0153.11201
[3] T. L. Sherman: Properties of solutions of \(N^{\text th}\) order linear differential equations. Pacific J. Math., Vol. 15, No. 3, 1965
[4] V. Vlček: Conjugate points of solutions of a fourth-order iterated linear differential equation. Acta UP Olom., F. R. N., Tom 53, 1977.
[5] V. Vlček: On a distribution of zeros of solutions of a fourth-order iterated linear differential equation. Acta UP Olom., F. R. N., Tom 57, 1978.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.